# SDR IPXA2015052089295

- Difficulty date: May 3, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 56,915 hours, 14,408 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC0502508
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT OTBD FLAP INBD HINGE FITTING CORRODED.  REPAIRED HINGE FITTING IAW VTSAA EA 011-5753-01-A5817, REV  IR AND EO MD11-5710-57513-A.
